advertisement
Question
Posted by: lo | 2010/02/01

please help

hi Doctor please help me i am constantly tired becos i dream everyday, not so good dreams always sad dreams and long everyday i dream and i want to relax my brains since i sufer from depression and also take cipralax and laminctin 1 of each every day before them i was experiencing this even after i take them it still happens this is not fair to me, i now take spirulina, marcus rohner to go through the day , so that i can cope at work and at home, i need help
i also have this problem of waking up with straches on my body on my back on places i cannot scratch and normally on my wrist and it does not look good it looks so thin my nails cant do that at all since i dont have them anyway, i need to rest i am only 26 but i look like i am 35. please help me,

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

I'm wondering what you are describing. Sounds like gloomy day-dreaming, which you could stop, if you really decide to do so, rather than sleep with dreams.
If you're taking Cipralex and Lamictin, this suggests a Bipolar Disorder form of Depression. Have you discussed these issues with the chrink who is treating you and prescribing those druigs ? It may be that some changes in your meds might relieve the symptoms you're complaining of

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

4
Our users say:
Posted by: Anon | 2010/02/01

Witchcraft? You must be joking!!... that' s a sure way to make someone even more depressed. Someone who is depressed cannot control their thoughts very well already and now you have to throw crap like witchcraft into the pot. Please.

Reply to Anon
Posted by: none | 2010/02/01

Witchcraft, nothing else....

Reply to none
Posted by: Vee | 2010/02/01

This sound like serious witchcraft, I suggest you go your church or any churches where they can help you deal with these dreams. I went through that and the prayers helped. It had to do with evil spirits. I was always scared to sleep, but now I even plan to receive GOD into my life, they really helped me.

Reply to Vee
Posted by: cybershrink | 2010/02/01

I'm wondering what you are describing. Sounds like gloomy day-dreaming, which you could stop, if you really decide to do so, rather than sleep with dreams.
If you're taking Cipralex and Lamictin, this suggests a Bipolar Disorder form of Depression. Have you discussed these issues with the chrink who is treating you and prescribing those druigs ? It may be that some changes in your meds might relieve the symptoms you're complaining of

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement